[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

Re: [IPk] Infusion set



It sounds like you could just be too close to a muscle. I sometimes get 
this when I insert around the upper part of the stomach, especially 
right round towards my side or close to the centre. or if I insert too 
shallow (only possible with the sets that go in at an angle such as 
Silhouettes).
Di

laura louise wrote:
> I'm not sure if it's more to do with the site or not. Because when i put the
 > infusion set in, i noticed it hurt more than usual and it was sore for a
while
 > afterwards which doesn't usually happen. But i'll see what happens, it
doesn't
> seem to be as tender as it was, maybe it's just a sensitive area. It's just
> strange that it happened twice in two areas. I noticed though when i started
 > that i couldn't feel the insulin stinging whereas when i was on saline i
could
> feel it stinging when it went in. Then when i changed the site it started to
> sting.> From: email @ redacted> To: email @ redacted>
> Date: Thu, 19 Jun 2008 15:02:38 -0700> Subject: RE: [IPk] Infusion set> >
> using humalog, but i've been using it since Tuesday and i've never> > felt it
> sting at all up til the site change i did today> > Quite a few people on the
> mail lists have complained about stinging > from Humalog on a large bolus.
> Slowing the bolus or doing several > smaller ones seems to minimize this
> effect. According to some people > with this complaint, changing to NovoRapid
> helps or eliminates the > stinging. Second hand info, I have no direct
 > knowledge of this.> > Michael> > > > From:> > email @ redacted> >
>
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org